Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Knee arthroscopically scoped to remove pseudo gout and repairing of meniscus. Why nauseated?

I am 50 years old. Today I had my right knee arthroscopically scoped to remove what I was told was pseudo gout and repairing of a meniscus . I was under general anesthesia and now about 7 hours post-op my heart feels like it is racing. I have felt my pulse and it seems to be normal. I am also feeling a little light headed and nauseous. What should I do to relieve these aggravating symptoms?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Sexologist 's  Response
its due to GA effect. Nil per oral for some more time . anti-emetic injection can be given
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor